# SDR GTIA2020032635127

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 21,503 hours, 9,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN FRONT OF CABIN DIRTY SOCK SMELL. DISAPATED WITH PACK 2 OFF AND X-BLEED VALVE CLOSED-PERFORMED OPERATIONAL TEST OF PACK TEMPERATURE CONTROL SYSTEM. TEST OK. IAW AMM 21-61-00-710-001-A. C/W TSM 05-50-00-810-831-A CABIN ODOR IDENTIFICATION. RAN BOTH PACKS 1 & 2 ISOLATED BLEED SUPPLY TO BOTH PACKS FROM ENGS AND APU. COULD NOT DUPLICATE ODOR.
